Title of article
Monte Carlo solution to three-dimensional vorticity equation Original Research Article
Author/Authors
Nikolai A. Simonov، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1998
Pages
5
From page
455
To page
459
Abstract
Linearized three-dimensional Navier-Stokes equations in the vorticity form are considered. Monte Carlo estimators based on the potential representation of the solution are constructed.
Keywords
Monte Carlo , Vorticity , Navier-Stokes , Parabolic , Potential
Journal title
Mathematics and Computers in Simulation
Serial Year
1998
Journal title
Mathematics and Computers in Simulation
Record number
853445
Link To Document